Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Uniformly continuous orbit equivalence of Markov shifts and gauge actions on Cuntz-Krieger algebras


Author: Kengo Matsumoto
Journal: Proc. Amer. Math. Soc. 145 (2017), 1131-1140
MSC (2010): Primary 37A55, 37B10; Secondary 46L55
DOI: https://doi.org/10.1090/proc/13387
Published electronically: November 29, 2016
MathSciNet review: 3589313
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a notion of uniformly continuous orbit equivalence as a subequivalence relation of continuous orbit equivalence of one-sided topological Markov shifts. It is described in terms of gauge actions on the associated Cuntz-Krieger algebras and continuous full groups of the Markov shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37A55, 37B10, 46L55

Retrieve articles in all journals with MSC (2010): 37A55, 37B10, 46L55


Additional Information

Kengo Matsumoto
Affiliation: Department of Mathematics, Joetsu University of Education, Joetsu, 943-8512, Japan

DOI: https://doi.org/10.1090/proc/13387
Received by editor(s): May 1, 2016
Published electronically: November 29, 2016
Communicated by: Yingfei Yi
Article copyright: © Copyright 2016 American Mathematical Society